Ibuprofen 10% Gel 40g Maximum Strength Pain Relief For Achilles Tendonitis
Nurofen Joint and Back Pain Relief Max Strength 10% Gel; contains ibuprofen; for pain relief; always read the label-UK/N/1218/0140. Relieves: sprains and strains, sports injuries, back pain, joint pain, muscular and rheumatic pain.